Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Geometry of some differential expressions in hexaspherical coördinates


Author: Virgil Snyder
Journal: Bull. Amer. Math. Soc. 4 (1898), 144-154
DOI: https://doi.org/10.1090/S0002-9904-1898-00474-3
MathSciNet review: 1557577
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1898-00474-3

American Mathematical Society